MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG; SURGICAL MESH
Catalog Number 0112760
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Scar Tissue (2060); Hernia (2240)
Date of Event 12/02/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-feb-2011) is considered to be a best estimate.This mdr represents the perfix plug (device 1).An additional supplemental emdr was submitted to represent the ventrio st mesh (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2011- patient was diagnosed with recurrent right inguinal hernia, primary left inguinal hernia, thereby underwent open repair with implant of perfix plug (device 1), ventrio st mesh (device 2).Per op notes, ¿there was a direct weakness lateral to the external ring in right inguinal region.A perfix plug (device 1) was placed and sutured.On the left inguinal region, large ventral hernia sac was found.A ventrio st mesh (device 2) was placed and sutured¿.(b)(6) 2013- patient was diagnosed with recurrent incisional hernia, thereby underwent open repair with explant of perfix plug (device 1), ventrio st mesh (device 2) and implant of 3dmax meshes (device 3 and 4).Per op notes, ¿incision through the previous scar, hernia sac was identified and it contained a waded up piece of mesh which was removed (perfix plug- device 1, ventrio st mesh- device 2).Bilateral placement of 3dmax meshes (device 3 and 4) in the extraperitoneal space and there was a significant overlap in the middle.These mesh were trimmed and sutured¿.

Brand Name
PERFIX PLUG
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24444434
Report Number1213643-2026-00213
Device Sequence Number13355364
Product Code FTL
UDI-Device Identifier00801741016608
UDI-Public(01)00801741016608(17)160228(10)HUVB1147
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K922916
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2013
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2016
Device Catalogue Number0112760
Device Lot NumberHUVB1147
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale